# SDR SWAA2024012943883

- Difficulty date: January 23, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 59,725 hours, 35,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP HAS CRACKS ON LOWER SURFACE<[01] C/W EA 24-157-00199; REPAIR REQUIRED WITHIN 5 FLIGHT CYCLES. OK TO CONTINUE ON TLD PER EA 24-157-00199. AIRCRAFT OK FOR SERVICE
